# SDR NACA202540100013

- Difficulty date: April 1, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WINDOW PLUG GOT CORROSION, STA 847+11" S-11L+1", AREA: L 2.239", W 0.339".
